# SDR SIMA20150305004

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567077007
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION RIBS, TORQUE BOX NDIM 57-28-00-250-807 & NDIM 57-28-00-250-806-A00. A1519 A1522 COMPLIED WITH.  LOCK FASTENER HOLE DAMAGES REPAIRED IAW ERS-EM-57MR-395.
